# SDR CA990719017

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Rig
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DOOR WARNING LIGHT ON IN-FLIGHT.  TORQUE TUBE UPPER LATCH CAMS FOUND OUT OF RIG.
